# SDR SWAA2016060652517

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 59,877 hours, 47,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING EMER HATCH LIGHT DIM.  R & R LAMP IAW AMM.
